# SDR 9JLA2022091525795

- Difficulty date: September 11, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N215JL
- Make and model: Beech 400A
- Aircraft serial: RK549
- Aircraft time: 6,116 hours, 5,287 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 17425292
- Part serial: 27821
- Condition: Torn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING PREFLIGHT CHECKS FINDING THE LEFT SIDE, CAPTAINS OXYGEN MASK HARNESS DOESN'T EXPAND AND OPEN CORRECTLY. TUBE IS BULGING OUT OF TORN FABRIC ON HARNESS. THE BASE MAINTENANCE TEAM REMOVED THE PILOTS MASK AND INSTALLED AN OVERHAULED MASK. OPS CHECKS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
